Achimescu, Sever and Abhishek, Saha (2008) Hilbert modular forms of weight 1/2 and theta functions. Journal of Number Theory, 128 (12). pp. 3037-3062. ISSN 0022-314X http://resolver.caltech.edu/CaltechAUTHORS:ACHjnt08
- Published Version
See Usage Policy.
Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:ACHjnt08
Serre and Stark found a basis for the space of modular forms of weight 1/2 in terms of theta series. In this paper, we generalize their result -— under certain mild restrictions on the level and character -— to the case of weight 1/2 Hilbert modular forms over a totally real field of narrow class number 1. The methods broadly follow those of Serre–Stark; however we are forced to overcome technical difficulties which arise when we move out of Q.
|Additional Information:||© 2008 Elsevier Inc. Received 11 March 2008. Available online 9 June 2008. Communicated by James Cogdell. The authors wish to thank their advisor D. Ramakrishnan for guidance and helpful discussions.|
|Subject Keywords:||HALF-INTEGRAL WEIGHT|
|Usage Policy:||No commercial reproduction, distribution, display or performance rights in this work are provided.|
|Deposited By:||Jason Perez|
|Deposited On:||29 Jan 2009 22:12|
|Last Modified:||26 Dec 2012 10:45|
Repository Staff Only: item control page